Vascular Birthmarks Foundation Forum - View Single Post - High dose of Propranolol to cause H to ulcerate?
View Single Post
  #17  
Old 07-17-2013, 04:49 AM
kg8183 kg8183 is offline
Junior Member
 
Join Date: Jun 2013
Posts: 18
Default Update. Had a laser treatment today.

Our son had laser pulse dye therapy on his hemangioma today. We were not allowed to go in, but were told by the dr. that he took it pretty well. The doctor is satisfied with how the treatment is progressing and he thinks that Propranolol with laser will be sufficient.
At this point the area is slightly swollen and we were told that it may become more swollen. We do see the black spots left from the laser beam and the color of the hemangioma is darker.
We were instructed to apply Mupirocin (Bactroba) to the entire Hemangioma today and tomorrow, and continue applying it to the ulcerated area and any scabby and/or peeling area after that. We were told that it will take weeks to see the results of the laser treatment, so we'll wait and see.
It would be interesting to learn what experience others had after laser treatment. Did you have any complications? What happened to those black spots? How did Hemangioma/ulcer respond to the treatment? Did you experience any additional scabbing/peeling/ulceration after the laser treatment? Did you apply any creams on the Hemangioma to prevent scabbing/peeling after the laser treatment?
Thank you in advance
Reply With Quote